# SDR AALA2009040800736

- Difficulty date: April 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  RIGHT FORWARD EXIT DECAL DAMAGED. REPLACED DECAL.
